# SDR CALA2019050300683

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 58,196 hours, 25,196 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: D5461039100100
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 LEFT ENG INBD T-R TO PYLON FLEX SEAL SEGMENT MISSING AND CRACKED - THIRD FLEX SEA FROM AFT - MISSING SEGMENT MEASURES 4IN BY 3IN. IT IS ITEM 90 ON FIG 3 OF ECRA 5450-02357 REV-B. PERFORMED INTERIM REPAIR PER PART 1D OF ECRA 5450-02357 REV-B. ISSUE DIP TO ACCOMPLISH VISUAL INSPECTIONPER PART 2A ONCE EVERY FLIGHT CYCLE & PERMAMNENT REPAIR PER PART 3 WITHIN 50 FLIGHT HRS.
